Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Delayed periods, minimal bleeding, dizziness, fatigue, lack of energy. Blood test, MRI done. Taking Yazmin. Reason?

Dear Dr I am a 42years old married woman,my first period was when I was 15.I have 2 kids,9&2.5 years old.About a week after my marriage I felt a bad pain and fainted and transfered to the hospital.My ovary ceast was ruptured,so they did surgery.After surgery the seroen told me that I also has fibroms in my ovary.I didnt do anything for that. I gave birth to both my chilren by cezarian. All my periods where normal untill 2 moths ago. My period was late for 2 weeks,I want to my family Dr and he said it might related to stress since I wasnt pregnant. after that I had small bleeding for 2 days,and since now I have no bleeding,means no period. when I went to my Dr again ,I did blood test ,she says there are changes in your hormon levels(testostron,strogen... and gave me Med for that( Yazmin ) She asked for MRI and I am waiting yet. my Dr says it might be menopose I think there is something wrong with me more than that.and I am fatigue , no energy,nervous and most of the time dizzy,(no pain)which have really made my life difficult.I am online that if there is any other question I can answer. Thanks.I appreciate your consideration Mozhgan
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
At the moment you are alright. For noreason youare aprehansive. Menopause may be correct. If so you will have imotional disturbances. It will take some time for you to adjust.You should continue tobe under treatment of same doctor.
Answered: Thu, 3 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor